# SDR 2002FA0001036

- Difficulty date: September 1, 2002
- Submitted: September 4, 2002
- Operation: General aviation
- Aircraft: N2002Q
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0402
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 208010015
- Condition: Separated
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HOSE ASSEMBLY SEPARATED AT SWEDGED END/ AT ACTUATOR NO CHAFFING OR OTHER APPARENT WEAR ON HOSE.
